# SDR E3MA071115001

- Difficulty date: October 18, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N639ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0563
- Aircraft time: 23 hours
- Engine: Tmeca ARRIUS2B1
- Engine time: 23 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: BB1B649616B
- Part serial: N1899ANDN1828
- Condition: Rough
- Location: Tail Rotor Drive
- Part time: 23 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A DAILY CHECK OF THE AIRCRAFT A GRINDING NOISE WAS DETECTED FROM THE TAIL ROTOR DRIVESHAFT COVER, AFTER AN INVESTIGATION THE GRINDING NOISE WAS FOUND TO BE COMING FROM THE 2 AFT TAIL ROTOR DRIVESHAFT HANGAR BEARINGS. THE BEARING PN: BB1B649616B, SN: N1899 AND N1828. THE BEARINGS WERE STAMPED (ITALY V) ON THE SIDE. THERE IS NO VISIBLE LOT NUMBER.
